Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (7) (2022)
Two Different Types of Soft Near-Fields
by Emin Ayg¨un and H¨useyin Kamacı¤
Detection of R- Peaks in Electrocardiogram based onWavelet Transform and Wavelet Approximation
by Imtiyaz Ahmad Wani, Afroz and Rayees Ahmad
Similarity Measures based on the Novel Interval-valued Picture Hesitant Fuzzy Sets and their Applications in Pattern Recognition
by Zeeshan Ahmad, Tahir Mahmood, Kifayat Ullah and Naeem Jan
Efficiently Guided Active Contours for Image Segmentation
by Lutful Mabood, Tahir Ullah, Haider Ali and Noor Badshah
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved